MathSciNet Relay Station
MathSciNet bibliographic data
MR2289035 60E15 (60F15)
Kim, Hyun-Chull The Hájeck-Rènyi inequality for weighted sums of negatively orthant dependent random variables. Int. J. Contemp. Math. Sci. 1 (2006), no. 5-8, 297–303.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement